piwik-script

Deutsch Intern
  • Mathematical formulas on a blackboard
Number Theory

Publications

Recent publications of the working group

 

  • K. Mönius, The algebraic degree of spectra of circulant graphs, J. Number Theory 208, 295-304 (2020)
  • P. Muth, J. Steuding,  Joint value-distribution of Dirichlet series associated with periodic arithmetical functions, Funct. Approximatio, Comment. Math. 62, No. 1, 63--79 (2020)
  • A. Sourmelidis, A universality theorem for the Riemann zeta-function with respect to Beatty sets Lith. Math. J. 60, 92-106 (2020)
  • A. Sourmelidis, J. Lee, J. Steuding, A. I. Suriajaya, The Values of the Riemann Zeta-Function on Discrete Sets Proceedings of the International Conference: Various Aspects of Multiple Zeta Functions In Honor of Professor Kohji Matsumoto's 60th Birthday, (2020)

  • S. S. Özbek, J. Steuding, The values of the Riemann zeta-function on generalized arithmetic progressions, Arch. Math. 112, No. 1, 53--59 (2019)
  • A. Sourmelidis, On the meromorphic continuation of Beatty zeta-functions and Sturmian Dirichlet series, J. Number Theory 194, 303-318 (2019)
  • J. Steuding, K. Volkert,  A Diophantine problem related to a Nim-like game, Integers 19, Paper G2, 9 p. (2019)
  • J. Tongsomporn, N. Oswald, J. Steuding, Waring’s problem for Hurwitz quaternion integers, J. Integer Seq. 22, No. 8, Article 19.8.1, 13 p. (2019)
  • J. Tongsomporn, J. Steuding, Discrete moments of additive twists. I: The mean-square, Lith. Math. J. 59, No. 3, 412-424 (2019)
  • K. Volkert (ed.), J. Steuding (ed.), Facetten der Mathematikgeschichte. Die Entwicklung der Mathematik im Spiegel der Semesterberichte, Berlin: Springer Spektrum (2019)

  • Ch. Schmeller, On the uniform distribution of zero ordinates of Epstein zeta-functions, Lith. Math. J. 58, No. 2, 198-211 (2018).
  • K. Mönius, J. Steuding, P. Stumpf, Which graphs have non-integral spectra? Graphs Comb. 34, No. 6, 1507-1518 (2018).

  • P. Stumpf, Elementary and combinatorial methods for counting prime numbers, Math. Semesterber. 64, No. 1, 41-62 (2017).
  • P. Stumpf, A short note on reduced residues, Integers 17, Paper A04, 4 p. (2017).
  • J. Steuding, P. Stumpf, On the Frobenius problem for Beatty sequences, Indag. Math., New Ser. 28, No. 1, 132-137 (2017).